# SDR FDEA202207281841

- Difficulty date: July 28, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300*
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT #131RG FLOOR PANEL WAS FOUND INSERT DAMAGED. REPLACED THE DAMAGED INSERTS WITH NEW PARTS I.A.W FEDEX DRAWING NO:SRZ-25-005
